MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and found unit failed during a 3d spin and lost power.The power conversion enclosure, standalone board, generator control board were all replaced.While attempting to expose the unit chirps and throws a kilo volts/milli ampere imbalance error.Management decided to return merchandise authorization the unit and had a replacement delivered.Codes: b01, c02, d02 continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000860, serial/lot #: -, ubd: , udi#: ; product id: bi71000921, serial/lot #: -, ubd: , udi#: ; product id: bi71000225, serial/lot #: -, ubd: , udi#: ; product id: bi71000450, serial/lot #: -, ubd: , udi#: ; product id: bi71000523, serial/lot #: -, ubd: , udi#: ; product id: bi71000577, serial/lot #: -, ubd: , udi#: ; product id: bi71000469, serial/lot #: -, ubd: , udi#: ; product id: bi71000222, serial/lot #: -, ubd: , udi#: ; product id: bi71000860, serial/lot #: -, ubd: , udi#: ; product id: bi71000222, serial/lot #: -, ubd: , udi#: part no: bi71000921 was returned on 2024-oct-22 and is still under analysis.Codes: b21, c21, d16 part no: bi71000860 was returned on 2024-oct-17 and is still under analysis.Codes: b21, c21, d16 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for sacroiliac and thoracolumbar procedure.It was reported that the system was closed around a patient and not opening.There was patient present during the event and one hour or more than one hour of surgical delay.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
H2, h3, h6) the part no: bi71000860 was returned to the manufacturer for evaluation.The reported issue was confirmed.The power conversion enclosure passed bench testing.Install into a test system and that system failed to boot, no 400vdc out and no 12v output of power enclosure, not allowing the generator to boot.Faulty power enclosure.The part no: bi71000225 was returned to the manufacturer for evaluation.It was reported that there were no failures found.The part no: bi71000523 was returned to the manufacturer for evaluation.It was reported that there were no failures found.The part no: bi71000577 was returned to the manufacturer for evaluation.It was reported that there were no failures found.The part no: bi71000222 was returned to the manufacturer for evaluation.It was reported that this case part failed visual inspection.Visual inspection confirmed electrically overstressed components.There was a damaged ic a resistor and a capacitor.Codes c19 and d14 are applicable and previously reported codes b01, c02, d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20585659
Report Number3006544299-2024-00830
Device Sequence Number8575583
Product Code OWB
UDI-Device Identifier00763000863302
UDI-Public00763000863302
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient Age77 YR
Patient SexFemale
Patient Weight68 KG